Mathematical Research Letters

Volume 12 (2005)

Number 5

Anticyclotomic Iwasawa theory of CM elliptic curves II

Pages: 611 – 622

DOI: http://dx.doi.org/10.4310/MRL.2005.v12.n5.a1

Authors

Adebisi Agboola (University of California at Santa Barbara)

Benjamin Howard (Harvard University and University of Chicago)

Abstract

We study the Iwasawa theory of a CM elliptic curve $E$ in the anticyclotomic $\mathbf{Z}_p$-extension $D_\infty$ of the CM field $K$, where $p$ is a prime of good, supersingular reduction for $E$. Our main result yields an asymptotic formula for the corank of the $p$-primary Selmer group of $E$ along the extension $D_\infty/K$.

Full Text (PDF format)